# SDR ASAA2012051294861

- Difficulty date: May 12, 2012
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 18,102 hours, 5,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL, BS 312 TO BS 328, WL 201, LBL 40 CRACKED AT SCREW HOLE.  ACFT GROUNDED. R & R INTERCOSTAL.
